Hauptmenü
  • Autor
    • Berkes, István
    • Robert, Tichy
  • TitelOn permutation-invariance of limit theorems
  • Volltext
  • DOI10.1016/j.jco.2014.06.001
  • Erschienen inJournal of Complexity
  • Band31
  • Erscheinungsjahr2015
  • Heft3
  • Seiten372-379
  • LicenceCC BY
  • ISSN0885-064X
  • ZugriffsrechteCC-BY
  • Download Statistik17
  • Peer ReviewJa
  • AbstractBy a classical principle of probability theory, sufficiently thin subsequences of general sequences of random variables behave like i.i.d. sequences. This observation not only explains the remarkable properties of lacunary trigonometric series, but also provides a powerful tool in many areas of analysis, such the theory of orthog- onal series and Banach space theory. In contrast to i.i.d. sequences, however, the probabilistic structure of lacunary sequences is not permutation-invariant and the analytic properties of such sequences can change after rearrangement. In a previous paper we showed that permutation-invariance of subsequences of the trigonometric system and related function systems is connected with Diophantine properties of the index sequence. In this paper we will study permutation-invariance of subsequences of general r.v. sequences.